# SDR AWXA200700842

- Difficulty date: June 29, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N8512
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950466, AFT CARGO DOOR CUT OUT WEB CRACKED, BS 1440, S25R - S26R AT THE NR 6 STOP UPPER INBOARD HOLE.  REPAIRED AFT CARGO DOOR CUT OUT WEB, BS 1440, S25R - S26R AT THE NR 6 STOP UPPER INBOARD HOLE IAW B757-200 SRM 53-00-07.
